Journal article icon

Journal article

Polygenic susceptibility in rheumatoid arthritis.

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1136/ard.50.6.343

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, NDORMS
Journal:
Annals of the rheumatic diseases
Volume:
50
Issue:
6
Pages:
343-346
Publication date:
1991-06-05
DOI:
EISSN:
1468-2060
ISSN:
0003-4967
URN:
uuid:82bb4e33-8d47-4e31-b88a-7f33fff0a6ad
Source identifiers:
108847
Local pid:
pubs:108847

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP